# SDR P5CA9900569

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E UPPER FIXED PANEL AT WING STA 1190 LOWER SURFACE FOUND DELAMINATED.  SANDED CLEANED AREA, REMOVED DAMAGED AREA, FABRICATED REPAIR, APPLIED PARTS UNDER VACCUUM AND CURED REPAIR PER SRM 51-40-09.
